zbMATH — the first resource for mathematics

The two-sided closed ideals of the algebra of bounded linear operators of a Hilbert space. (English) Zbl 0197.11301

Full Text: EuDML
[1] N. I. Achieser, I. M. Glasmann: Theorie der linearen Operatoren im Hilbert-Raum. Akademie-Verlag, Berlin, 1954. · Zbl 0056.11101
[2] J. W. Calkin: Twosided ideals and congruences in the ring of bounded operators in Hilbert space. Ann. of Math. 42 (1941), 839-873. · Zbl 0063.00692
[3] H. O. Cordes: On a class of \(C\)-algebras. Math. Annalen 170 (1967), 283-313. · Zbl 0154.15105
[4] J. Dieudonné: Foundations of modern analysis. Academic Press, 1960. · Zbl 0100.04201
[5] N. Dunford, J. T. Schwartz: Linear operators. part I, Interscience Publishers, New York, 1958. · Zbl 0084.10402
[6] E. Kamke: Mengenlehre. Sammlung Göschen Band 999, Berlin 1955. · JFM 54.0088.01
[7] L. H. Loomis: An introduction to abstract harmonic analysis. D. van Nostrand comp., 1953. · Zbl 0052.11701
[8] B. S. Nagy: Spektraldarstellung linearer Transformationen des Hilbertschen Raumes. Springer-Verlag, Berlin, 1942. · Zbl 0027.22701
[9] F. Rellich: Störungstheorie der Spektralzerlegung. Math. Annalen 118 (1942), 462-484. · Zbl 0027.22702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.